Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: zopiclone (sleep)

Posted by lushkins on July 30, 2005, at 12:22:53

In reply to Re: zopiclone (sleep) lushkins, posted by ed_uk on July 30, 2005, at 12:01:46

Cheers. when you say the zopiclone would have withdrawl symtoms would this still be the case after just a week of use and maybe just 5 days out of that week?

I am down to zero Zispen and am not really feeling down at all compared to the last time I tried to come of it which was without the lamictal. I was slowly titrating the Zispen down from 30mg to 15mg, but once on that dose I thought what the heck I will go to nothing. In hindsight probabily not a wise decision. But for me this is the best time to do this as I am out of Uni at the moment and just working at a crumby sainsbury's store so I am under very little stress apart from the insomnia.

Would you say this is more likely to just be the result of my body adjusting to the changes or is it more likely to be a return of the symptoms. Sorry if this is an inpossible hypothetical question to answer but I am just wondering your point of view/expereince on this or anyones for that matter

Hopefully it will clear up in time.

Many thanks


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:lushkins thread:535589
URL: http://www.dr-bob.org/babble/20050728/msgs/535623.html